# SDR CZMA082749

- Difficulty date: June 28, 1999
- Submitted: December 30, 2002
- Operation: General aviation
- Aircraft: N911BE
- Make and model: Bell 412
- Aircraft serial: 36018
- Aircraft time: 4,856 hours, 14,214 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Spindle
- Part number: 412010190105
- Part serial: DN264
- Condition: Defective
- Location: Rotor Head
- Part time: 4,857 hours
- Component: Rotor Head, 412010100127
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BLADE TRACKING ABOUT 2 FT TO LOW REPLACED SPINDLE ASSY WHICH WAS INCORRECTLY MANUFACTURED
